On iteration of higher order jets and prolongation of connections

Tom 100 / 2011

Miroslav Doupovec, W/lodzimierz M. Mikulski Annales Polonici Mathematici 100 (2011), 55-75 MSC: 58A05, 58A20. DOI: 10.4064/ap100-1-6

Streszczenie

We introduce exchange natural equivalences of iterated nonholonomic, holonomic and semiholonomic jet functors, depending on a classical linear connection on the base manifold. We also classify some natural transformations of this type. As an application we introduce prolongation of higher order connections to jet bundles.

Autorzy

  • Miroslav DoupovecDepartment of Mathematics
    Brno University of Technology
    FSI VUT, Technická 2
    616 69 Brno, Czech Republic
    e-mail
  • W/lodzimierz M. MikulskiInstitute of Mathematics
    Jagiellonian University
    /Lojasiewicza 6
    30-348 Krak/ow, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek